# SDR SWAA2022031047920

- Difficulty date: July 29, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767 TO 887; LBL 20 TO RBL 20; WL 157 FLOOR PANEL 140CF HAS CORROSION ALONG EDGES. / EVALUATED CORROSION ON AAFT CARGO COMPARTMENT FLOOR PANEL 140CF STA 767 TO 887; LBL 20 TO RBL 20; WL 157 - FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; REPLACED WITH NEW FLOOR PANEL 140CF P/N 453A2610-2 IAW BOEING P/L 453A2610 REV K AND BOEING DWG 453A2610 REV E INSTALLED ON JPANEL-141-CLOSE CARD ATATG WN 1467
